Doctor insights on:
Need prescription: Over the counter products are either benzoyl peroxide such as proactive or salicylic acid found in maxclaroty. These will not be very effective in severe acne. This will require a cpmbnoation of creams such as a retinoid, and possibly oral medications. This requires vist to dermatologist. ...Read moreSee 1 more doctor answer
Requires Rx: No one should have to experience this. For deep cystic acne, only a dermatologist can prescribe the retinoic acid family medicines that are required. Even in our sadly-dysfunctional health care system, you deserve access to this. For milder cases, I use topical Clindamycin and/or systemic Erythromycin or tetracycline (the last contraindicated in pregnancy.). ...Read moreSee 3 more doctor answers
13th day of gildess fe. Extreme acne, heavy/clumpy/constant bleeding, worsened depression, cramps, no sex drive. When can I stop taking this pill?
I'm 3 days late but usually right on schedule. Swollen sore breasts, extreme fatigue, bad acne, cramps, and white discharge. No + on test. Too early?
Careful of jumping,: to conclusions. There are many possibilities & life is full of situations in which patience is fundamental to wisdom. Too early? Probably; patience best. Study: https://www.healthtap.com/#user_questions/6620568 & the process which have many stages, & variations, over time ...Read more
Is my extreme sweating causing more acne bcoz I sweat a lot all the time?What can help my sweatn to stop?Only sweat from chest up, neck n face.
It may contribute..: Excessive sweating likely results in frequent/excessive wiping which can cause thickening of skin/hair follicles and subsequent development of ance. Otherwise, sweating by itself should not. If excessive, consult doc to make sure no thyroid, hormonal causes. There are some therapies to help reduce sweating. Some meds causes excessive sweating too, so get it checked. Good luck. ...Read more
Stubborn, mild acne not responding to antibiotics or topical creams. Accutane seems too extreme for non-cystic acne. Help?!
Keep at it.: There are three main parts to approaching acne...1) reduce the amount of bacteria on skin.. 2) keep pores open...3) reduce oil production. Antibiotics can be topical and/or oral. Other surface treatments aim to reduce bacteria and/or keep pores open. Keep experimenting and working with your doctor until you find the right mix. It can take a few weeks to see improvement even with right mix. ...Read more
I have nausea in the morning, extreme fatigue, headaches, more acne than normal, and frequent urination, the p-test was neg, what else could it be?
Nausea: How late are you? Sometimes a pregnancy test can be negative especially within a week of missing the period. You may not be entirely out of the woods yet as far as the pregnancy thing is concerned, especially if you have had unprotected sex. A blood test is the best test to determine if you are pregnant or not. Good luck. Hang in there. ...Read moreSee 1 more doctor answer
Hope you are well,
I'm a 21 year old sexual active female.
for the last few day I have been experiencing a tingling sensation in my stomach, have extreme headache, dizziness, nausea, acne outbreak, cloudy urine, sometimes pain that resembles period pa
Primary care: These are a wide variety of symptoms across various body systems. The best first step to narrow this down is to see a primary care physician to help organize the exam and testing to try and narrow down the cause. ...Read more
Frequent urination, extreme fatigue, sore nipples, acne, & hurts to press on tummy( uterus/ above pelvic bone). Could i be pregnant?
2 years back i got typhoid along with acne and sudden extreme skin darkening.The darkening still remains and is worse now.What could be the cause?
Skin Darkening: Addison's disease is a skin-darkening disorders in which the adrenal glands don't produce enough of the steroid hormones. It causes brown patches of skin, making a person look suntanned, or it may appear as white patches on the skin. Other causes include: medication, sun damage, melasma, skin irritation, photosensitivity disorders, and others. See your dermatologist for a diagnosis. ...Read more
Dear sir, I have discoid lupus sypmtoms in my whole body nd extreme blood comes out from acne type spots. How can I get perminant relief from it ?
26 female, h'v been prescribed retin-a cream by dermtolgst 4some sort of acne on face, applied every night for 2weeks, bt now skin is extreme dry &stiff?
How to use Retin A (tretinoin): Retin a (tretinoin) can be difficult to use. You may want to start using it gradually such as every other night. In case your doctor didn't tell you here are some instructions. Wash with a gentle soapless fragrance free cleanser. Dry your face and let it continue to dry for 30 more minute. Then apply a green pea size drop to the entire face.This will make it easier to use. ...Read moreSee 1 more doctor answer
I am experiencing extreme fatigue since I have started tetracycline antibiotics for acne 5 weeks ago. Can it cause anaemia?
For about 4 years i have been having extreme mood swings during my menstrual cycle, as well as bad acne, heavy flow lasting 7-10 days and pain. ?
Mood periods: all of these symptoms could respond to oral contraceptives or other medication. Visit your doctor to discuss. ...Read more
Is there any affordable ways to get rid of tons of acne scars and pits, and extreme red and discolored skin besides laser? Maybe a cream to ask Dr for
No: No. Cream or topicals will no make a big difference. See a cosmetic dermatologist for opions. ...Read more
9 weeks postpartum, started ortho tricyclen + aldactone (spironolactone) (acne). Stopped both bc of vertigo/extreme dizziness. Hormone related? When will it stabilize?
Aldactone (spironolactone): The spironolactone (aldactone) frequently causes dizziness, particularly if your electrolytes become imbalanced, or your blood pressure drops. Wait for a few days of no medications, then try just the oral contraceptive. There are much better treatments for acne than spironolactone. ...Read more
I have oily skin, acne, weight loss, anger fits, dizziness, palpitations, reynaud's syndrome, extreme anxiety, what can it be?
A dr. Said i had polycystic ovarian syndr, but i don't have cysts, obesity or extreme body hair. Only medium acne & menstrual cramps.Is that possible?
Yes: The polycystic ovary syndrome has a wide variety of presentations. Anovulation and certain hormonal changes are the key factors although obesity, excessive hair growth, and a certain type of ovarian cysts are common. The menstrual cramps can be part of it if your periods are heavy. You need to be concerned about the Insulin resistance which is common and can lead to diabetes. ...Read more